You have free access to this content

Mathematical Finance

Cover image for Vol. 25 Issue 1

January 2015

Volume 25, Issue 1

Pages 1–219

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. You have free access to this content
    2. You have free access to this content
    3. You have free access to this content
      DEFAULT AND SYSTEMIC RISK IN EQUILIBRIUM (pages 51–76)

      Agostino Capponi and Martin Larsson

      Article first published online: 2 NOV 2012 | DOI: 10.1111/mafi.12009

    4. You have free access to this content
      LARGE PORTFOLIO ASYMPTOTICS FOR LOSS FROM DEFAULT (pages 77–114)

      Kay Giesecke, Konstantinos Spiliopoulos, Richard B. Sowers and Justin A. Sirignano

      Article first published online: 31 OCT 2012 | DOI: 10.1111/mafi.12011

    5. You have free access to this content
    6. You have free access to this content
      OPTIMAL INSURANCE DESIGN UNDER RANK-DEPENDENT EXPECTED UTILITY (pages 154–186)

      Carole Bernard, Xuedong He, Jia-An Yan and Xun Yu Zhou

      Article first published online: 18 FEB 2013 | DOI: 10.1111/mafi.12027

    7. You have free access to this content

SEARCH

SEARCH BY CITATION